MathSciNet Relay Station
MathSciNet bibliographic data
MR2429451 (2009h:16010) 16E40
Bergh, Petter Andreas; Erdmann, Karin Homology and cohomology of quantum complete intersections. Algebra Number Theory 2 (2008), no. 5, 501–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement